# SDR ASAA9780053

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS FROM THE CLASS DIVIDER TO ROW 9 WERE FOUND INOPERATIVE.  REPAIRED WIRING AND TRACK AT THE CLASS DIVIDER AND LIGHTS OPERATED NORMALLY.  (M)
